

















Michigan Area Agencies on Aging January – March 2021 On-Line Workshop Schedule **Evidence-Based Programs:**

- Cancer PATH
- Chronic Pain PATH
- Diabetes PATH
- PATH: Personal Action Toward Health
- Workplace PATH

- Aging Mastery Program
- Creating Confident Caregivers
- Developing Dementia Dexterity
- Matter of Balance
- Powerful Tools for Caregivers



CANCER PATH: A 6-week on-line workshop using Zoom

For individuals with any kind of cancer. Whether newly diagnosed, in active treatment, or living beyond active treatment, this program helps survivors improve how they manage their situation to cope and feel better. Topics include: dealing with difficult emotions, managing pain and fatigue, getting better sleep, eating healthy, staying active, and living with uncertainty or fear of recurrence. Sessions meet 2.5 hours once a week for 6 weeks on-line using Zoom. Participants will need a webcam and a microphone to participate.

TO REGISTER, CLICK ON THE SERIES YOU WOULD LIKE TO ATTEND: or email livingwellprograms@r2aaa.net

Monday Afternoon Series: April 12 - May 17, 2021 1:00 pm - 3:30 pm

Wednesday Evening Series: April 28 – June 2, 2021 5:00 pm - 7:30 pm

Tuesday Afternoon Series: July 13 - August 17, 2021 1:30 pm - 4:00 pm

Tuesday Night Series: September 14 - October 19, 2021 5:00 pm - 7:30 pm



HRONIC PAIN PATH: A 6-week on-line workshop using Zoom

An Interactive workshop that helps individuals with chronic pain improve how they manage their situation to cope and feel better. Topics include: pacing and planning for optimal energy, dealing with difficult emotions, managing pain and fatigue, getting better sleep, eating healthy, staying active, and positive thinking. Sessions meet 2.5 hours once a week for 6 weeks on-line using Zoom. Participants will need a webcam and a microphone to participate.

10:00 am - 12:30 pm via GoToMeeting **Monday Morning Series April 12 – May 17, 2021** TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org

Tuesday Afternoon Series May 4 – June 8, 2021 1:30-4:00pm

TO REGISTER, CLICK HERE or call (517)592-1974 or email livingwellprograms@r2aaa.net



DIABETES PATH: A 6-week on-line workshop using Zoom

An Interactive workshop that helps individuals with pre-diabetes or Type 1 or Type 2 Diabetes improve how they manage their situation to cope and feel better. Topics include: monitoring and balancing blood sugar, creating meal plans, decreasing stress, dealing with difficult emotions, and preventing complications. Sessions meet 2.5 hours once a week for 6 weeks on-line using Zoom. Participants will need a webcam and a microphone to participate.

Friday Morning Series March 12 – April 16, 2021 10:00 am – 12:30 pm via GoToMeeting TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org

Wednesday Afternoons April 14 – May 19, 2021 1:30 pm - 4:00 pm

TO REGISTER: CALL Tri-County Office on Aging at (517)887-1465 or email histedc@tcoa.org

Wednesday afternoons June 16 – July 28, 2021 1:30 pm – 4:00 pm via GoToMeeting TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org



PATH (Personal Action Toward Health): 6-week on-line workshop using Zoom

An Interactive workshop that helps individuals with any kind of chronic condition improve how they manage their situation to cope and feel better. Topics include: healthy eating, being active, managing difficult emotions, managing pain and fatigue, getting better sleep, and preventing falls. Sessions meet 2.5 hours once a week for 6 weeks on-line using Zoom. Participants will need a webcam and a microphone to participate.

Send inquiries to livingwellprograms@r2aaa.net



Workplace PATH: A 6-week on-line workshop using Zoom

An Interactive workshop for employees with any kind of chronic condition to improve how they manage their work/life balance to cope regain a sense of control over their life and health. Topics include: ways to reduce pain, fatigue, stress, and anxiety plus time management tips to maximize energy and balance demands at work, at home, and with their own health. Sessions meet 1 hour twice a week for 6 weeks on-line using Zoom. Participants will need a webcam and a microphone to participate.

Send inquiries about costs and arrangements to livingwellprograms@r2aaa.net



10-Session Webinar Series aims to help baby boomers and older adults take key steps to improve their well-being, add stability to their lives, and strengthen their ties to communities. Expert speakers present on topics including exercise, fall prevention, sleep, financial fitness, advance care planning, healthy eating, medication management, healthy relationships, and community engagement. Sessions meet twice a week for 3 hours on Zoom.

Thursdays Mid-Day March 4 – May 6, 2021 11:00 am – 12:30 pm via GoToMeeting TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org

Tuesday & Thursday Afternoons; double sessions April 13 – April 27, 2021 2:00 pm – 5:00 pm TO REGISTER, CLICK HERE or call 517-592-1974 or email livingwellprograms@r2aaa.net

Monday Afternoons June 7 – August 16, 2021 2:00 pm – 3:30 pm via GoToMeeting TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org



Creating Confident Caregivers: A 6-week on-line workshop using Zoom

An interactive workshop designed to help improve confidence for people taking care of someone at home with dementia or Alzheimer's. This program helps caregivers create a positive caregiving environment, learn how to manage or redirect challenging behavior, and provide meaningful daily activities while also supporting good self-care. Sessions meet once a week for 2 hours via Zoom.

Tuesday Afternoons June 22 – July 27, 2021 3:00 pm – 5:00 pm TO REGISTER, CLICK HERE or call 989-358-4616 or email mainvilleb@nemsca.org



Developing Dementia Dexterity: a 3-session webinar using Zoom

A 3-part webinar designed to help improve skills and confidence for people taking care of someone at home with dementia or Alzheimer's. This program helps caregivers understand the effects of dementia on the brain, learn how to communicate and create a positive caregiving environment, understand how to manage or redirect challenging behavior, and provide meaningful daily activities. Sessions meet once a week for 1.5 hours via Zoom.

Wednesday Afternoons March 3 - March 17, 2021 3:00 - 4:30 pm

TO REGISTER CLICK HERE or call (517)592-1974 or email_livingwellprograms@r2aaa.net

Tuesday Afternoons March 23, 30, and April 6, 2021 2:00 - 3:30 pm TO REGISTER, CALL (269)982-7748 or email amynichols@areaagencyonaging.org



An Interactive workshop where people who have concerns about falling learn to view falls and fear of falling as controllable. They set goals for increasing their activity levels and make changes to reduce their risk of falls. Participants learn and practice exercises to help with their balance. Sessions meet twice a week for 2 hours each via Zoom. Participants will need a webcam and a microphone to participate.

Monday & Wednesday Afternoons March 1 – March 24, 2021 1:00 pm – 3:00 pm TO REGISTER, CLICK HERE or call 989-358-4616 or email mainvilleb@nemsca.org

Tuesday & Thursday Mornings March 2 – March 25 (+ pre-session on 2/25), 2021 10:00 am-12:00 pm TO REGISTER, CLICK HERE or call (517)592-1974 or email: livingwellprograms@r2aaa.net

Wednesday Afternoons April 14 – June 9, 2021 2:00 pm – 4:00 pm via GoToMeeting TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org

Tuesday Afternoons May 11 – July 6, 2021 1:00 pm – 3:00 pm via GoToMeeting

TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org

Monday & Wednesday Mornings July 19 – August 11 (+ pre-session on 7/14/2021) 10:00 am-12:00 pm TO REGISTER, CLICK HERE_or call (517)592-1974 or email: livingwellprograms@r2aaa.net



POWERFUL TOOLS for CAREGIVERS: A 6-week on-line workshop using Zoom

Whether you are helping a parent, spouse, friend, or someone who lives at home or in a nursing home, this workshop will focus on self-care for you. This program teaches caregivers how to reduce stress, relax, make tough decisions, reduce guilt, anger, and depression, and communicate effectively with family, providers, and care staff. Sessions meet once a week for 2 hours via Zoom. Participants will need a webcam and a microphone to participate.

TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org

Tuesday Afternoons March 2 – April 6, 2021 1:00 – 2:30 pm

TO REGISTER, CLICK HERE or call 989-358-4616 or email mainvilleb@nemsca.org

Thursday Afternoons April 1 – May 6, 20212 2:00 – 3:30 pm via GoToMeeting

TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org

Monday Evenings April 26 - May 31, 2021 5:30 - 7:00 pm

TO REGISTER, CLICK HERE or call 989-358-4616 or email mainvilleb@nemsca.org

Thursday Afternoons June 3 – July 15, 2021 1:00 – 2:30 pm via GoToMeeting

TO REGISTER, CALL (833)262-2200 or email wellnessprograms@aaa1b.org

Thursday Mornings July 15 – August 19, 2021 10:00 – 11:30 am

TO REGISTER, CLICK HERE or call 989-358-4616 or email mainvilleb@nemsca.org



Arthritis Foundation Exercise Program is a low-impact physical activity program proven to reduce pain and decrease stiffness. The routines include gentle range-of-motion exercises that are suitable for every fitness level. Weights, balls and TheraBand's are used in this class

Classes are offered: Wednesdays, Thursdays 10:00am -11:00am

Fridays 11:00am-12:00pm

TO REGISTER, EMAIL marsa@valleyaaa.org



SilverSneakers Stability is designed to help you become stronger and improve balance. The movements taught in class focus on specific exercises to improve strength and power around the ankle, knee, and hip joints, while improving your reaction time. This class is designed for fall prevention and is suitable for nearly every fitness level. It can be adapted depending on the skill of individual participants. A chair may be used for balance and support.

Classes are offered: Mondays 10:00am-11:00am

Tuesdays 2:00pm - 3:00 pm

TO REGISTER, EMAIL marsa@valleyaaa.org